Quasiconvex functions of higher order and the behavior of some nonlinear functionals

Abstract

A result of T. Popoviciu, which characterizes real linear functionals on \(C(I)\) that are positive on n-convex functions as divided differences, is extended to the case of quasiconvex functions of order n to characterize on C(I)∩F-1(-∞,0) those real linear functionals F which are homogeneous for positive multipliers and sublinear.

Authors

Radu Precup
Babeş-Bolyai University, Department of Mathematics, Cluj-Napoca, Romania

Keywords

PDF

Cite this paper as:

R. Precup, Quasiconvex functions of higher order and the behavior of some nonlinear functionals, Rev. Anal. Numér. Théor. Approx., 21 (1992) no. 2, pp. 191-193.

About this paper

Journal

Revue d’analyse numérique et de théorie d’approximation

Publisher Name

Academia Republicii S.R.

DOI

Not available yet.

Print ISSN

Not available yet.

Online ISSN

Not available yet.

Google Scholar Profile

References

[1] Popoviciu, E., Sur une allure de quasi-convexité d’ordre supérieure, Mathematica, Rev. Anal. Numér. The’or. Approx., Anal. Numeŕ. théor. Approx., 11, pp. 129-137 (1982).

[2] Popoviciu, E., Teoreme de medie din analiza matematică şi legătura lor cu teoria interpolării. Ed. Dacia, Cluj, 1972.

[3] Popoviciu, T., Notes sur les fonctions convexes d’ordre supérieur (IX), Bull. Math. de la Soc. Roumaine des Sci., 43, pp. 85-141 (1941).

[4] Precup, R., On the quasiconvex functions of higher order, “Babeş-Bolyai” Univ., Preprint Nr. 6, pp. 275-282 (1989).

Related Posts

Menu